# SDR AU970370

- Difficulty date: March 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 805030
- Condition: Cracked
- Location: Bulkhead
- Component: 805031
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CLIPS ATTACHING CHANNEL TO STRINGERS AT REAR PRESSURE BULKHEAD CRACKED ON LH SIDE - CLIP PNO 8050-30, PNO 8050-31, PNO 8050-32,PNO 8050-33 AND PN0 8050-36
